Seminars in cutaneous medicine and surgery · 2014
Stevens-Johnson syndrome and toxic epidermal necrolysis: clinical patterns, diagnostic considerations, etiology, and therapeutic management.
СтатьяОбзорНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Mockenhaupt Maja
Аннотация
Severe cutaneous adverse reactions are associated with significant morbidity and mortality. They may be life-threatening for the affected patient and difficult to treat. Such conditions include toxic epidermal necrolysis (TEN), Stevens-Johnson syndrome (SJS), acute generalized exanthematous pustulosis and drug reaction with eosinophilia and systemic symptoms. Due to the fact that prognosis, etiology and treatment of the various reactions differ, a clear diagnosis based on the specific clinical pattern is important. This review will focus on the clinical presentations, pathogenesis, and important diagnostic and therapeutic considerations in the management of SJS and TEN.